# SDR VNAA20250629009

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: CC670143033
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP VANE ACTUATOR SHAFT IS CHAFED UNDER PANEL 584AB.  COMPLIED WITH MHIRJ GREO 670-57-52-257 REV-A DATED 2024-08-20.
